# SDR AU961051

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gascolator
- Part number: NB57A42463
- Condition: Leaking
- Location: Fuel Distrbution
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE GASCOLATOR BOWL DISLODGED AND THE CLAMP SPRING ARM DISCONNECTED - FUEL LEAKING
